Schizophrenia.com

I get better and i reduce doses, and the more I reduce doses, the better i am. It's a circle

This is the feeling i get

of course you feel better…you are about to become delusional more than you are now…stay on a level dose of your meds, man…

3 Likes

Yeah…you may get better for a little while…but when the body has been totally depleted from meds the ol relapse will most likely show up.

Be careful.

2 Likes

I don’t reduce the meds on my own.
Psychiatrist does

3 Likes

Ok. Great! That’s good news you are feeling better.

3 Likes

It’s is very dangerous to make experiments to go down in meds. Don’t play with your life there is to much at. stake.

2 Likes

You feel great until you don’t. In my case it’s because I’ve gotten sick and hospitalized or in trouble after losing my insight. The crashing and burning is always a surprise to me because I think I’m doing well. An objective look after the fact usually shows I was very unwell indeed, just no longer capable of recognizing it.

Stay on your meds.

2 Likes

Just saw this. Please be careful.

2 Likes

If you are reducing your meds under the supervision of your pdoc, and you are feeling better, that is great news!! Just make sure your pdoc makes all the med reducing decisions and not you.

I wish you all the wellness in the world.

1 Like

I went off meds then went to the hospital. I have no desire to be off meds and live delusional. I do recognize people coming down in meds under psychiatric supervision as something valid.

1 Like

Be careful, when my pdoc reduced a med too much, i landed in the hospital

1 Like

No, not too much.
I take the standard dose.
I just dont take the prn and increased dose

1 Like